HIV Prevention and Testing
Am I Infected?
How Can I Prevent HIV?
I Just Tested Poz
Living With HIV
Vivir con el VIH
Someone I Care About Has HIV
Meds, Mind, Body & Benefits
Questions About Treatment & Side Effects
Insurance, Benefits Programs & HIV
Mental Health & HIV
Lipodystrophy & Metabolic Problems
Nutrition & HIV
Research News & Studies
« Last post by royston84 on Yesterday at 03:22:11 PM »
Gracias, he acordado con mi médico de cabecera hacerme las pruebas de ETS
« Last post by Georgie on Yesterday at 02:35:40 PM »
I will be having a follow up next month. I feel like I'm getting a bit more sleep. I'm starting to feel a bit like myself now. I still feel off but it's better than where I was a bit ago. Thank you!
« Last post by Andy Velez on Yesterday at 02:20:50 PM »
No creo que empezando PEP es algo a inicilar pero esa es algo para Vd. a decidir.
A mi me me parece su riesgo fui minimo.
« Last post by royston84 on Yesterday at 01:03:47 PM »
Se podria decir que es casi imposible, ¿Verdad? Me haré las pruebas aun así para asegurar al 100%.
En mis circunstancias, ¿Ve recomendable iniciiar ub tratamiento preventivo con antirretrovirales?
You should speak with a doctor to get his or her advice on how best to restart. Ten months is a long time and you may need to start with a different medication (if resistance of a viral mutation has occurred in the 10 months since you stopped).
Don't worry, though, something will work for you (perhaps, even the one you were using when you stopped).
However, you must never again stop once you start. Your health and, ultimately, your life depends on taking antiretroviral medication daily. If there are availability problems, discuss them with your doctor and local HIV/AIDS governmental or non-governmental organizations. There are resources available for people in your situation.
Best wishes and good luck to you as you restart your journey to good health and a long life.
« Last post by ad2san on Yesterday at 12:17:32 PM »
..... I've been reading all the 'negative' side affects of what to expect : upset stomach / nausea, vomiting , diarrhoea, hair loss, weight gain, dizziness, rash, insomnia.... I am in a completely panicked state because the day is tomorrow! I would rather have 'bad dreams' than any of the above!!
My experience of side effect with Triumeq
upset stomach = YES
nausea = Light
hair loss = YES
weight gain = YES
dizziness = a little
The rest = no
I works very good, my CD4 skyrocketed (almost).
2 weeks ago my doc switched me to Genvoya, all stomach stuff gone ... hair will take some time to grow I guess
He also mentioned that I was not the only one of his patient on Triumeq who complain about those problems ...
I have so many questions.. when should I take the Triumeq pill? (I'm used to taking Atripla at bedtime - sleep thru any affects). Take it with food or not? If I have a negative experience, should I go to emergency room?
I took trimmed with breakfast, no nightmare or sleep disorder
I need your advice here. I took ARVS (TDF,TCS, EFV) one pill regimen for two months then left for the last 10 months due to availability problem. Now I want to restart them.
What should I take into consideraction before restarting? Am also afraid to restart and feel sick like what happened when I used to take them.
Thank you for your advise.
Research News & Studies / Re: Antibody to HIV sends virus into sustained remission in rhesus monkeys« Last post by em on Yesterday at 11:32:20 AM »
I read the article and went over to the trial information. then I called for more info on the trial. I may be shooting myself in the foot for saying this but telling the truth and sharing info to help this study can help everyone here. So here is some info They told me.
I do not qualify for the first 15 for the study because my tcell cd4 went below 200 around 1996 just before protease inhibitors were available.
So if you have never had a tcell cd4 below 200 and a sustained undetectable viral load for while. they are looking for you.
So by writing this here if they do not find 15 people who qualify they might open it up for people like me who had gotten sick way back when treatment was not available. so like I wrote I might be shooting myself in the foot for sharing this info. if it helps others so be it.
Questions About Treatment & Side Effects / Re: Newly Positive - Questions on Hair Loss and Lipodystrophy« Last post by JimDublin on Yesterday at 10:46:10 AM »
I can only agree with the gents that have taken the time to reply to you already.
To add why worry about something that may never even happen, and worry about real issues.
Like you hair failing out, what has your doctor said?
Have you even told the doctor?
« Last post by JimDublin on Yesterday at 10:40:45 AM »
Perhaps you can introduce yourself to the forum members by opening your own thread.
Are you living with HIV, what treatment are you on, what are your number like ect.
Terms of Membership for these forums
Smart + Strong® is a registered trademark of CDM Publishing, LLC.